# SDR 2006FA0000494

- Difficulty date: April 26, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N65764
- Make and model: Cessna 172P
- Aircraft serial: 17275868
- Engine: Lyc O360A4M
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Maint Error
- Location: Engine
- Part time: 1,443 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AC HAD 180 HP ENGINE INSTALLED ON 7/10/96.  AC HAS 1443.5 HOURS SINCE INSTALLATION.  OPERATOR NOTED 2300 RPM AT CRUISE, FULL THROTTLE.  INSPECTED AND FOUND AIRBOX STILL HAD THE HOLE SIZE FOR 160 HP ENGINE.  AIRBOX HAD NOT BEEN MODIFIED IAW STC. IT HAD BEEN REPAIRED ON SEVERAL OCCASIONS SINCE ENGINE INSTALLED AND HAD NOT BEEN FOUND.  (K)
